# SDR 06FDEA0610

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FIXED LEADING EDGE INTERNAL BEADED DOUBLER FOUND   CRACKED AT XORS 600.  REPAIR CARRIED OUT AT LEFT HAND FIXED LEADING EDGE INTERNAL BEADED   DOUBLER AT   XORS 600 CRACKED AREA AS PER FEDEX EA 1-5730-90747.
